# SDR DALA2016011100177

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 899-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS SCRATCHES AND GOUGES BETWEEN BS 899- BS 1022, RBL 24.  SEAT TRACK SECTION BS 899-1022, RBL 24 FOUND TO BE OUT OF LIMITS DUE TO SCALLOP DAMAGE, ORIGINAL THICKNESS .460", MATERAL LOSS .060", MATERIAL REMAINING .400" IAW SRM 53-20-53 AND DWG S00483, REV A.  REPLACED SEAT TRACK SECTION IAW SRM 51-41-01.
